# SDR UPS08652862

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 34,331 hours, 11,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX MEC STA 246 LBL 40", FLOORBEAM SUPPORT STIFFENER CRACK. (CRACK LENGTH 1/2" APPROX).  FX MEC STA 246 LBL 40" FLOORBEAM SUPPORT STIFFENER REPAIR AS IAW SRM 53-10-51-2R 4 FIG 201 THIS REPAIR IS A CATEGORY 'B' REPAIR.  REPEAT INSPECTION IS REQUIRED IAW SRM 53-10-51-2R 4 FIG 201 TABLE II AT THE INTERNAL 3000 FLT CYC OR 24 MONTHS WHICH EVER OCCURS FIRST. (REF UPS MPI NR 19787)
